MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown/ not provided.Implant date: not applicable, as lens was removed/replaced in the initial surgery.Explant date: not applicable, as lens was removed/replaced in the initial surgery.Email address: unknown/not provided.Zip code: unknown/not provided.Reporter telephone number: (b)(6).It was indicated that the device is not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after implanting the intraocular lens (iol), haptic was deformed / damaged and iol was unusable.The lens was immediately removed and replaced in the same surgery.This event affected the operation process and prolonged the operation time.No additional information available.
 
Additional Manufacturer Narrative
Implant date: not applicable, as lens was removed/replaced in the initial surgery.Explant date: not applicable, as lens was removed/replaced in the initial surgery.(b)(6).It was indicated that the device is not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes date returned to manufacturer: 03 feb 2022 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens handled during removal.A detached haptic and a damaged haptic were also observed which may have occurred during handling during loading and insertion.The complaint issue could be confirmed; however, this may be attributed to handling, and cannot be confirmed to be related to a manufacturing issue.No product deficiency could be identified.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key12979032
Report Number3012236936-2021-00232
Device Sequence Number4316595
Product Code HQL
UDI-Device Identifier05050474502239
UDI-Public(01)05050474502239(17)251106
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00270
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale